It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


Ok so I'm on my second attempt at taking chantix. The first time on day 3 I had a major headache that I couldn't continue taking it.

Second time around here I've had no head ache's, a bit of the stomach ache, but I feel weird. All day today I've felt kind of like a zombie, like I'm not really here. When I went to get food tonight for dinner, I had a light headed feeling. Not really light headed, but that my equal libriam was off or something and felt nervious.

Obviously, this is a horrible feeling to feel and I need to decide if I should keep taking them. I'm suppose to have started taking two tabs today, but couldn't get myself to do it because I dont know if its the chantix causing this or what.

Does chantix have adverse effects when mixed with coffee and cigarettes? I know before when I quit cold turkey you do generally feel like crap, but I have not even quit yet! Could it be that chantix is blocking the pleasure receptors already and my body or brain is feining for that feeling, which is giving me withdrawls?

Thanks for ANY help you can give. I want to quit!!
I am having the same problems as most metioned on this site with nausea, headache and very irritable. I am only on day 4 but plan to continue for a minimum of 2 weeks. I hope these weird feelings and headache goes away soon, because I am in the process of interviewing for a new job and do not want to seem "out of it". Any hope you can share with timing of relief of these side effects would be greatly appreciated.
[COLOR="Red"]Chantix blocks the nicotine receptors in your brain.[/COLOR] You should have read this when you researched it, or your doctor should have told you this when he/she prescribed it.
The nervous or zombie like feelings you're getting is most likely from nicotine withdrawal.
Expect some strange dreams at first and then you may lose sleep. The side effects seem to be very common, Headache and nausea are the most common. Make sure you eat before you take it.
[B]Remember why you are quitting. [/B].

Read the other posts on the Chantix topic and you will learn more about it and get more input from other people. It seems people are posting the same problems and issues over and over again. Just read back and you'll find your not the only one.
Good luck.





All times are GMT -7. The time now is 11:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!